A DERIVATION OF THE KERR–NEWMAN METRIC USING ELLIPSOID COORDINATE TRANSFORMATION

Journal of Applied Physical Science International

View Publication Info
 
 
Field Value
 
Title A DERIVATION OF THE KERR–NEWMAN METRIC USING ELLIPSOID COORDINATE TRANSFORMATION
 
Creator CHOU, YU-CHING,
 
Description The Kerr–Newman metric describes a special rotating charged mass and is the most general solution for the asymptotically stable “black-hole” solution in the Einstein–Maxwell equations in general relativity. Because these are nonlinear partial differential equations, it is difficult to find an exact analytical solution other than spherical symmetry. This study presented a new derivation of the Kerr–Newman metric which is an extension of the authors’ previous research. Using the ellipsoid symmetry of space-time in the Kerr metric, an ellipsoidal coordinate transformation method was performed and the Kerr–Newman metric was more intuitively obtained.
 
Publisher International Knowledge Press
 
Date 2018-09-16
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
 
Format application/pdf
 
Identifier http://www.ikprress.org/index.php/JAPSI/article/view/3189
 
Source Journal of Applied Physical Science International; 2018 - Volume 10 [Issue 3]; 144-150
2395-5279
 
Language eng
 
Relation http://www.ikprress.org/index.php/JAPSI/article/view/3189/2974
 
Rights Copyright (c) 2018 © Copyright International Knowledge Press. All rights reserved.
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2018 Simon Fraser University Library